Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 92, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 14, 2012, 3:39 PM EST. It took effect at Dec 15, 2012, 10:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2012, 3:39 PM EST (20:39 UTC)
- In effect from
- Dec 15, 2012, 10:00 AM EST
- Expired
- Dec 16, 2012, 5:00 AM EST
- In force
- 19 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
517 WHUS73 KIWX 142039 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 339 PM EST FRI DEC 14 2012 LMZ043-046-150445- /O.NEW.KIWX.SC.Y.0092.121215T1500Z-121216T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 339 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST SATURDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS...VEERING SOUTH SATURDAY NIGHT. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
068 WHUS73 KIWX 150321 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 PM EST FRI DEC 14 2012 LMZ043-046-151000- /O.CON.KIWX.SC.Y.0092.121215T1500Z-121216T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST SATURDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS... VEERING SOUTH SATURDAY NIGHT. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
239 WHUS73 KIWX 150906 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 AM EST SAT DEC 15 2012 LMZ043-046-151715- /O.CON.KIWX.SC.Y.0092.121215T1500Z-121216T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 406 AM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS... VEERING SOUTH SATURDAY NIGHT. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
445 WHUS73 KIWX 151549 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1049 AM EST SAT DEC 15 2012 LMZ043-046-160000- /O.CON.KIWX.SC.Y.0092.000000T0000Z-121216T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1049 AM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS... VEERING SOUTH THIS AFTERNOON. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
112 WHUS73 KIWX 152030 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EST SAT DEC 15 2012 LMZ043-046-160300- /O.CON.KIWX.SC.Y.0092.000000T0000Z-121216T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
649 WHUS73 KIWX 160228 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 928 PM EST SAT DEC 15 2012 LMZ043-046-161000- /O.EXT.KIWX.SC.Y.0092.000000T0000Z-121216T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 928 PM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST SUNDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 MPH. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
713 WHUS73 KIWX 161016 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 516 AM EST SUN DEC 16 2012 LMZ043-046-161130- /O.EXP.KIWX.SC.Y.0092.000000T0000Z-121216T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 516 AM EST SUN DEC 16 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES WILL CONTINUE TO DIMINISH THROUGH THE DAY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 3:25 PM EST, 14 minutes earlier.
Area forecast discussion, Dec 14, 3:25 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EST FRI DEC 14 2012
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
DEEP AND WELL DEFINED PV ANOMALY IS CURRENTLY EJECTING NORTHEAST OUT
OF NEW MEXICO ALONG WITH A RESPECTABLE...THOUGH WEAKENING...UPPER
LEVEL JET STREAK. ASSOCIATED SURFACE CYCLONE WILL MOVE INTO THE
UPPER MIDWEST BY TOMORROW MORNING AND FILL SLIGHTLY AS THE SHORTWAVE
TROUGH BECOMES INCREASINGLY SHEARED OUT. BEST CVA LOOKS TO PASS JUST
NORTHWEST OF HERE BUT DECENT MIDLEVEL HEIGHT FALLS COUPLED WITH VERY
GOOD WAA/295K ISENTROPIC ASCENT WILL SPREAD RAIN SHOWERS ACROSS THE
CWA BY LATE TOMORROW MORNING. EXCELLENT MOISTURE ADVECTION ON THE
NOSE OF 45+ KT LOW LEVEL JET. PW VALUES CLIMB TO AROUND .75 INCHES
EVEN THOUGH THE BEST LOW LEVEL THETA-E SURGE DOES GET PINCHED OFF
SOUTH OF HERE. THIS MOISTURE CONVERGENCE COUPLED WITH A SHARP
INCREASE IN 700MB OMEGA AROUND 15-18Z SHOULD QUICKLY SATURATE
RESIDUAL LOW LEVEL DRY LAYER. BEST FORCING FOR ASCENT WILL EXIT THE
CWA RATHER QUICKLY...PROBABLY BY AROUND 21Z. TWEAKED POP GRIDS TO
REFLECT UPDATED TIMING AND HIGHER CONFIDENCE MOST EVERYONE...AT
LEAST IN THE NORTH/WEST...WILL SEE AT LEAST A HUNDREDTH. LIMITED
TIME WINDOW AND OVERALL MODEST NATURE OF UPPER LEVEL FORCING MEANS
IT WONT BE A PARTICULARLY HEAVY RAIN EVENT BUT STILL EXPECT AROUND
0.25 INCHES WITH THE BEST CHANCES FOR HIGHER AMOUNTS OVER THE
NORTHWEST...CLOSER TO THE STRONGER AND MORE PROLONGED FORCING.
NAM/GFS BUFR SOUNDINGS SHOW ALMOST NO ELEVATED INSTABILITY OVER OUR
AREA TOMORROW AND WILL THEREFORE LEAVE OUT ANY THUNDER MENTION.
PRECIP CHANCES WILL CONTINUE INTO SATURDAY NIGHT WITH LINGERING LOW
LEVEL MOISTURE AND WEAK/SHALLOW ISENTROPIC ASCENT SUPPORTING A FEW
SCATTERED SHOWERS. TRENDED ON THE WARM SIDE OF GUIDANCE FOR LOW
TEMPS TONIGHT GIVEN INCREASING MID/UPPER LEVEL CLOUDS...TIGHTENING
SURFACE PRESSURE GRADIENT...AND SLIGHT OVERPERFORMANCE OF MAX TEMPS
TODAY. WEAK WAA WILL BE OFFSET BY ABUNDANCE OF CLOUDS TOMORROW.
EXPECT HIGHS WILL BE VERY SIMILAR TO TODAY WITH VALUES IN THE MID TO
UPPER 40S. LOWS SATURDAY NIGHT WILL BE MUCH WARMER THAN TONIGHT
THOUGH WITH A CANOPY OF LOW CLOUDS KEEPING TEMPS IN THE LOW TO MID
40S. TRENDED THESE UP A BIT AS WELL GIVEN LATEST 12Z MOS GUIDANCE.
&&
.LONG TERM...SUNDAY THROUGH FRIDAY
A ~150 KT EAST PACIFIC UPPER JET WILL MOVE INTO THE WESTERN CONUS
SUNDAY INTO MONDAY. THIS INFLUX OF STRONG JET STREAM ENERGY WILL
ALLOW AN AMPLIFYING UPPER TROUGH TO TAKE SHAPE OVER THE CENTRAL
CONUS SUNDAY...MIGRATING EAST THROUGH THE GREAT LAKES/OH VALLEY
MONDAY INTO TUESDAY. SUNDAY STILL APPEARS TO BE A VERY MILD DAY
AHEAD OF THIS FEATURE AS LEFTOVER WARM SECTOR FROM SATURDAY'S SYSTEM
SITS OVER THE AREA. ISO/SCT SHOWERS/DRIZZLE WILL BE POSSIBLE ALONG A
WEAKLY FORCED COLD FRONT PROGGED TO SLIDE SE THROUGH THE FA SUNDAY
AFTN/EVE (AMOUNTS TRACE-0.05").
COOLER/MORE SEASONABLE WX WILL RETURN MONDAY INTO TUESDAY AS LOWER
THICKNESSES ASSOCIATED WITH THE AFOREMENTIONED UPPER TROUGH EMBARK
ON THE AREA...WITH MAIN CONCERNS RAIN/SNOW POTENTIAL MONDAY NIGHT.
CONFIGURATION OF THE UPPER TROUGH AXIS HAS TRENDED MORE NEUTRALLY
TILTED IN 00/12Z MODELS...IF NOT SLIGHTLY NEGATIVE AS POTENT PV
ANOMALY ROTATES THROUGH THE BASE OF THE TROUGH MONDAY NIGHT. THIS
EARLIER NEUTRAL/NEGATIVE TILT AND POSSIBLE CLOSING OFF SEEN IN
LATEST MODEL INTERACTIONS SUPPORTS A FARTHER WEST TRACK OF WHAT
INITIALLY LOOKED LIKE AN EAST COAST SYSTEM (WITH A MODEL CONSENSUS
NOW FAVORING A SFC LOW TRACK JUST WEST OF THE APPALACHIAN SPINE).
THIS DEEPER AND FARTHER WEST SOLUTION FAVORS A BURGEONING MID LEVEL
DEFORMATION/FGEN BAND OF PCPN THAT MAY PIVOT THROUGH THE FA MONDAY
NIGHT...BEGINNING AS A RAIN/SNOW MIX BEFORE ENDING AS ALL SNOW.
EXPECTED LATE DEVELOPMENT AND QUICK MOVEMENT OF THIS SYSTEM...ALONG
WITH INITIAL BOUNDARY LAYER CONCERNS WILL LIKELY LIMIT QPF AND SNOW
ACCUMULATION POTENTIAL. HOWEVER...THIS SYSTEM BEARS WATCHING GIVEN
OPEN GULF AND SUBTROPICAL JET LINKAGE (PACIFIC MOISTURE PLUME
SHOWING UP NICELY ON AFTERNOON WATER VAPOR INTO THE SOUTH CENTRAL
US) HINTING AT THE POTENTIAL FOR MORE RAPID CYCLOGENESIS PER MOIST
LATENT RELEASE/STRONG FORCING COMBO. WITH THIS SYSTEM STILL SEVERAL
DAYS AWAY AND RECENT POOR MODEL PERFORMANCE IN THIS PROGRESSIVE FLOW
REGIME OPTED TO ONLY UP POPS INTO THE MID CHANCE CATEGORY MONDAY
NIGHT...ALONG WITH HOLDING OFF ON ANY ACCUMULATING SNOW MENTION IN
THE HWO.
THE SYNOPTIC FLOW PATTERN WILL REMAIN PROGRESSIVE WITH A BRIEF
WARMUP WEDNESDAY INTO WEDNESDAY NIGHT AHEAD OF THE NEXT PACIFIC WAVE
THAT COULD BRING MORE PCPN (MAINLY RAIN) WEDNESDAY NIGHT INTO
THURSDAY...FOLLOWED BY MORE SUSTAINED COLD AND CHANCES FOR LAKE
EFFECT SNOW LATE NEXT WEEK INTO NEXT WEEKEND.
&&
.AVIATION...
ABUNDANT DRY AIR AND SUBSIDENCE WILL CONTINUE TO BRING VFR
CONDITIONS TO THE AREA THROUGH TONIGHT. SURFACE WINDS WILL ALSO
CONTINUE TO SLOWLY BACK TO THE SOUTHEAST AS HIGH PRESSURE MOVES
EASTWARD AND LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS.
INCREASING WAA AHEAD OF THIS LOW WILL BRING A GRADUAL INCREASE IN
MID/UPPER LEVEL CLOUDS TOMORROW MORNING BUT REDUCTIONS IN FLIGHT
CATEGORY LOOK TO REMAIN JUST OUTSIDE THE VALID TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EST SATURDAY FOR LMZ043-
046.
&&
SHORT TERM...AGD
LONG TERM...STEINWEDEL
AVIATION...AGDHazardous weather outlook, Dec 14, 5:42 AM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 542 AM EST FRI DEC 14 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-151045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 542 AM EST FRI DEC 14 2012 /442 AM CST FRI DEC 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 542 AM EST FRI DEC 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE AGAIN THIS WEEKEND AND AT TIMES NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.